# SDR DALA2019031501692

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HINGE FITTING STA XE103 WAS FOUND CRACKED (EHV). NRC 00368: LT ELEVATOR HINGE FITTING STA XE103 WAS REPAIRED PER ETI-17-19-024 REV. 6 AND ER/A 576382-14 REV. ORIGINAL SECTION I. ASSOCIATED ER/A 00-576382 ADDED FOR AC 9571. (LP #0986322)
